MAUDE Adverse Event Report: EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; SFLX 2 COIL

EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; SFLX 2 COIL
Model Number 1068226
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Limb Pain (4836)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.
 
Event or Problem Description
It was reported that the patient had pain on his leg from the pressure on the coil.The patient gets pain even from wearing pants.The leg is very sensitive to anything touching his left leg.The pain level was noted to be an 8 out of 10, especially when moving.The patient has to shave his leg because when the hair moves it is very painful.The patient is taking ibuprofen 800mg and tylenol.The patient had an appointment with their doctor on (b)(6) 2024.The sales representative was looking into switching the device as the patient does not think that he can wear the bone healing system (bhs) device anymore.It was later reported that the patient had not spoken to his doctor yet because the doctor was difficult to get a hold of.The patient continues to wear the device but stated it feels like it is breaking his leg.The patient believes the accident he was in may have misplaced muscles in his leg or caused soft tissue damage.The patient has not recently increased daily activities.He as actually decreased daily activities due to the pain.The patient stated he was going to contact the states represented about switching to a different device or stop wearing the unit.It was later reported that the patient was switched to an orthopak device due to sensitivity issues with his leg.
 
Additional Manufacturer Narrative
H2, h8, h3, h5: labeled for single use.Additional information in d4, g3, h6: component, investigation type, findings, and conclusions and h10: additional narrative.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trend.
 
Event or Problem Description
It was reported that the patient had pain on his leg from the pressure on the coil.The patient gets pain even from wearing pants.The leg is very sensitive to anything touching his left leg.The pain level was noted to be an 8 out of 10, especially when moving.The patient has to shave his leg because when the hair moves it is very painful.The patient is taking ibuprofen 800mg and tylenol.The patient had an appointment with their doctor on (b)(6) 2024.The sales representative was looking into switching the device as the patient does not think that he can wear the bone healing system (bhs) device anymore.It was later reported that the patient had not spoken to his doctor yet because the doctor was difficult to get a hold of.The patient continues to wear the device but stated it feels like it is breaking his leg.The patient believes the accident he was in may have misplaced muscles in his leg or caused soft tissue damage.The patient has not recently increased daily activities.He as actually decreased daily activities due to the pain.The patient stated he was going to contact the states represented about switching to a different device or stop wearing the unit.It was later reported that the patient was switched to an orthopak device due to sensitivity issues with his leg.No additional patient consequences/ further information has been reported.The sflx 2 coil was not returned for further evaluation.

Brand Name
BIOMET EBI BONE HEALING SYSTEM
Common Device Name
SFLX 2 COIL
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
drashti patel
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key19423967
Report Number0002242816-2024-00072
Device Sequence Number15429971
Product Code LOF
UDI-Device Identifier00812301020515
UDI-Public00812301020515
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P790002
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1068226
Device Catalogue Number1068226
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/30/2024
Supplement Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient EthnicityNon Hispanic